Ueber Büschel von Kegelschnitten


Mathematische Annalen (1882)

  • Volume: 19, page 529-552
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Gordan. "Ueber Büschel von Kegelschnitten." Mathematische Annalen 19 (1882): 529-552. <http://eudml.org/doc/157007>.

author = {Gordan},
journal = {Mathematische Annalen},
pages = {529-552},
title = {Ueber Büschel von Kegelschnitten},
url = {http://eudml.org/doc/157007},
volume = {19},
year = {1882},

AU - Gordan
TI - Ueber Büschel von Kegelschnitten
JO - Mathematische Annalen
PY - 1882
VL - 19
SP - 529
EP - 552
UR - http://eudml.org/doc/157007
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.